American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 234 found      Go to page: 1 2 3 4 5 6 > >>

[61] Vladimir Kanovei. Descriptive set theoretic background. University Lecture Series 44 (2008) 7-18.
Book volume table of contents   
View Article: PDF

[62] Vladimir Kanovei. The ideal $\mathcal {I}_3$ and the equivalence relation $\mathsf {E}_3$. University Lecture Series 44 (2008) 167-180.
Book volume table of contents   
View Article: PDF

[63] Vladimir Kanovei. Turbulent group actions. University Lecture Series 44 (2008) 155-166.
Book volume table of contents   
View Article: PDF

[64] Vladimir Kanovei. $\mathsf {c}_0$-equalities. University Lecture Series 44 (2008) 191-201.
Book volume table of contents   
View Article: PDF

[65] Vladimir Kanovei. Introduction to equivalence relations. University Lecture Series 44 (2008) 51-61.
Book volume table of contents   
View Article: PDF

[66] Vladimir Kanovei. Hyperfinite equivalence relations. University Lecture Series 44 (2008) 95-106.
Book volume table of contents   
View Article: PDF

[67] Vladimir Kanovei. Summable equivalence relations. University Lecture Series 44 (2008) 181-190.
Book volume table of contents   
View Article: PDF

[68] Vladimir Kanovei. On Cohen and Gandy--Harrington forcing over countable models. University Lecture Series 44 (2008) 223-229.
Book volume table of contents   
View Article: PDF

[69] Vladimir Kanovei. Reduction of Borel equivalence relations to Borel ideals. University Lecture Series 44 (2008) 211-221.
Book volume table of contents   
View Article: PDF

[70] Vladimir Kanovei. Borel ideals. University Lecture Series 44 (2008) 41-50.
Book volume table of contents   
View Article: PDF

[71] Vladimir Kanovei. Borel reducibility of equivalence relations. University Lecture Series 44 (2008) 63-71.
Book volume table of contents   
View Article: PDF

[72] Vladimir Kanovei. Introduction to countable equivalence relations. University Lecture Series 44 (2008) 85-93.
Book volume table of contents   
View Article: PDF

[73] Greg Hjorth. Selection theorems and treeability. Proc. Amer. Math. Soc. 136 (2008) 3647-3653. MR 2415050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] John Kittrell. Finite unions of equivalence relations. Proc. Amer. Math. Soc. 136 (2008) 3669-3673. MR 2415053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Longyun Ding and Bingqing Li. Products of Borel subgroups. Proc. Amer. Math. Soc. 136 (2008) 3319-3326. MR 2407098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Gabriel Debs and Jean Saint Raymond. Borel liftings of Borel sets: some decidable and undecidable statements. Memoirs of the AMS 187 (2007) MR 2308388.
Book volume table of contents   

[77] Benjamin D. Miller and Christian Rosendal. Isomorphism of Borel full groups. Proc. Amer. Math. Soc. 135 (2007) 517-522. MR 2255298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Gábor Kun. A surprising covering of the real line. Proc. Amer. Math. Soc. 134 (2006) 3555-3559. MR 2240667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Michael Ray Oliver. Borel cardinalities below $c_0$. Proc. Amer. Math. Soc. 134 (2006) 2419-2425. MR 2213716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Dominique Lecomte. Hurewicz-like tests for Borel subsets of the plane. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 95-102. MR 2191690.
Abstract, references, and article information   
View Article: PDF

[82] Martin Kummer. The complexity of recursion theoretic games. Trans. Amer. Math. Soc. 358 (2006) 59-86. MR 2171223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Alain Louveau and Christian Rosendal. Complete analytic equivalence relations. Trans. Amer. Math. Soc. 357 (2005) 4839-4866. MR 2165390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Olaf Klein and Otmar Spinas. Canonical forms of Borel functions on the Milliken space. Trans. Amer. Math. Soc. 357 (2005) 4739-4769. MR 2165386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Simon Thomas. Cayley graphs of finitely generated groups. Proc. Amer. Math. Soc. 134 (2006) 289-294. MR 2170570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Michael Hrusák and Beatriz Zamora Avilés. Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005) 3429-3435. MR 2161169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Greg Hjorth and Alexander S. Kechris. Rigidity theorems for actions of product groups and countable Borel equivalence relations. Memoirs of the AMS 177 (2005) MR 2155451.
Book volume table of contents   

[90] Greg Hjorth. A converse to Dye's theorem. Trans. Amer. Math. Soc. 357 (2005) 3083-3103. MR 2135736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 234 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia